Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Hypothyroid, anemic, high BP, suffer with seasonal allergy causing sneezing attacks, puffy eyes. Guidance?

I have seasonal allergy for the last six years. During winters ( from October- January) I suffer from severe sneeze attacks, blocked nose, puffy eyes and breathing problems. The doctors recommended me anti allergy and anti inflammatory medicines and inhaler seretide, also to nebulize with Atrovent. All these medicines and remedies caused my blood pressure to drastically rise and caused anxiety and palpitations. Thus I have to take Lexotanil to cure my anxiety but it doesnot help sometimes and I have to run to the hospital emergency. I am a hypothyroid patient since the last 12 years and suffer from anaemia aswell. Kindly advise me. These medicines are driving me crazy. Hoping for a prompt reply.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
you have multiple system involvement
the allergies also invade different systems and medicines for allergy also gives symptomps on other organs
i think you must go for allergy tests consult some allergy specialist he will do some tests to tell you the allergens which are causing allergy
then can go for immunotherapy which can cure your allergies and the immunotherapy has no side effects
and your othermedicines will also be reduced which are caused by allergy medicinesn
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor